MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ E RM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ E RM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Overwear Syndrome (2234)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf twin-peg cmntd fem lg pma catalog #: 161470 log #: 686070, medical product: oxf anat brg rt lg size 5 pma catalog #:159584 log #: 843210.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 -2019 -00520 and 3002806535-2019-00521.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the hospital that a patient underwent an initial right knee procedure.Subsequently, the patient was revised due to patella femoral disease.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found which could be related to the reported event.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF UNI TIB TRAY SZ E RM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8716056
Report Number3002806535-2019-00520
Device Sequence Number19386084
Product Code NRA
UDI-Device Identifier05019279388936
UDI-Public(01)05019279388936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2018
Device Model NumberN/A
Device Catalogue Number154727
Device Lot Number734370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;